Doctor insights on:
Causes Of Increased Bilirubin Levels
Bilirubin is the potentially toxic product of heme metabolism. It is formed by breakdown of heme present in hemoglobin, myoglobin, cytochromes, catalase, peroxidase and tryptophan pyrrolase. Eighty percent of the daily bilirubin production comes from hemoglobin. It requires conversion to a water-soluble form before elimination from the body by ...Read more
High billirubin: Elevation of billirubin can be caused production. Accelerated breakdown of red blood cells. Liver disease one of many functions is to remove from blood stream. Blocked excretion billirubin should be deposited in gall bladder as bile salts any thing blocking exit can raise billirubin. I have simply covered about a couple hundred disease conditions. Need to consult your doctor. ...Read more
I m having bilirubin level 2.0 . Wat would be cause fa it . Wat I have to do for it get correct the problem?
Continue workup: Your physician probably needs to do some further labs. If you feel well, this is the only abnormality on a chemical profile, and it is indirect bilirubin, and you do not have previous chemical profiles with low bilirubin, you probably have gilbert's non-disease and simply need to know it. Other causes in a person who feels healthy may be medication effect, hemolysis or subtle liver troubles. ...Read more
Seldom: The stone must be in the common bile duct that leads from the liver to the gut. This will raise the conjugated bilirubin. It is a common mistake to think that a gallstone blocking the gall bladder will raise the serum bilirubin. Worth knowing is that maybe 5% of people normally run a high indirect bilirubin (gilbert's) which increased when they get hungry. Causes lots of confusion. ...Read moreSee 2 more doctor answers
Sorry need more info: If you have tetany (involuntary muscle contratures) then would consider abnormalities of calcium and magnesium levels. Hyperventilation can cause this and of course there are life threatening causes in which case you wouldn't be writing this question. Would need to know more about your meds and supplements and how high is your gpt? ...Read moreSee 1 more doctor answer
No: Unlikely.Get a more detailed answer ›
- Talk to a doctor live online for free
- What causes increased bilirubin?
- Causes of increased total bilirubin
- Causes of an elevated bilirubin level
- Ask a doctor a question free online
- Causes of increased estrogen levels
- Causes of increased cholesterol levels
- Causes of increased ferritin levels
- What causes elevated bilirubin levels?
- Talk to a pathologist online for free